# SDR 99FDEA00224

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NR 3 CARGO SMOKE DETECTOR LIGHT ON.  MADE A TURN AROUND AND LANDED WITH NO INCIDENT.  *S/D*  CHANGED NR 3 SMOKE DETECTOR, MAIN CARGO SMOKE PANE AS PRECAUTION.  REMOVED AND REPLACED SMOKE DETECTOR MODULE FOR PRECAUTION.  CK GOOD PER MM 21-22-00.
